Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ashley21

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Ashley21

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    Phoenix, AZ
  1. All I have to say is good luck Hun I have been having horrible side effects because of this drug. -Depression -Anxiety -Insomnia Im basically the worst person to be around. Im so sad because I want to clear my face up but Im having all these horrible reactions! I wish you all the luck in the world though and hope that you dont have these terrible effects.
  2. This is so sad. Unfortunatly this proves that doctors or pharmasist dont always know what they are doing and need to give you a detailed physical before putting you on such a powerful drug. It is also an antidepressant and I didnt know that until I had to do some extended research. I have been on this drug for a few weeks now and have noticed odd behavior from myself. I used to be fun out going happy and content in life. I am now depressed I have anxiety I cant sleep and I have been so closed of
  3. Yeah. Thanks for the advice.

    1. 2 to 3 months*

      1. dont worry about scars just yet, wait til your done wiht the derm prescribed med's..then after if the scars have not faded ask he/she about another medicene, youve only been on it for 2 weeks..most meds take 203 months to notice real changes, i been on accutane for 2 weeks and havent noticed much change, just 1 bad breakout

        ×